Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 26, 2012Stewart County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 26, 2012, 6:53 PM EDT for Stewart County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2012, 6:53 PM EDT (22:53 UTC)
Expired
Jul 26, 2012, 7:30 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA

County Stewart County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1583 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1583 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
-45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

506 
WWUS82 KFFC 262253
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT THU JUL 26 2012

GAZ102-262330-
653 PM EDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN STEWART COUNTY UNTIL 730 PM EDT...

AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHARLES...MOVING NORTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
STEWART COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CHARLES...PROVIDENCE CANYON STATE PARK...LOUVALE...
BROOKLYN AND RENFROE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3202 8485 3215 8500 3223 8491 3223 8482
      3222 8481 3223 8480 3223 8465 3222 8464
      3219 8464 3218 8463 3216 8464
TIME...MOT...LOC 2253Z 226DEG 4KT 3215 8485

$$

16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 26, 3:50 PM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jul 26, 3:50 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT THU JUL 26 2012

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
FORECAST CONCERNS CONTINUE TO BE THE HEAT AND CONVECTIVE POTENTIAL
TODAY AND TOMORROW. TEMPS TODAY APPEAR TO BE ON TRACK AGAIN FOR
REACHING HEAT ADVISORY CRITERIA. WHILE PROGGED 850 MB TEMPS ARE A
BIT LOWER FRIDAY AFTERNOON... THE FORECAST TEMP AND DEWPOINT
COMBINATION USING A BLEND OF MAV AND MET GUIDANCE STILL SUPPORTS
NEAR HEAT ADVISORY THRESHOLD ACROSS THE SOUTHEAST PORTION BUT WILL
HOLD OFF ON ANY NEW ISSUANCE ATTM TO PREVENT CONFUSION AND ISSUE
LATER ON IF SEEN FIT.

THE PRESENCE OF THE PERSISTENT WEAK LEE SFC TROUGH AND ADVECTION OF
SOME TROPICAL MOISTURE OFF THE NE GULF COAST WILL ALLOW FOR THE BEST
CHANCES OF CONVECTION ACROSS THE SOUTHWESTERN PORTION OF THE AREA
THIS AFTERNOON INTO EARLY EVENING. MOST GUIDANCE AGREES... HOWEVER
SOME HI-RES SOLUTIONS SUGGEST MORE SCATTERED DEVELOPMENT PROPAGATING
INTO PORTIONS OF NORTH GA DUE TO EITHER SUBTLE FEATURES OR OUTFLOW
FROM MORE ORGANIZED SIMULATED DEVELOPMENT IN THE SOUTH. WILL NOT BANK
MUCH ON THIS UNLESS UPDATES ARE NEEDED AND WILL ONLY MAINTAIN SLIGHT
POPS IN PARTS OF THE NORTH THIS AFTERNOON INTO EVENING AND HAVE
CHANCE POPS IN THE SOUTH. WITH MLCAPE VALUES UP TO 3000 J/KG...WEAK
VERTICAL SHEAR...AND PW VALUES OF 1.8-2.0 INCHES ACROSS MUCH OF THE
AREA...ANY STORM DEVELOPMENT WILL HAVE THE MAIN THREATS FOR STRONG
WINDS...HEAVY RAINFALL...FREQUENT LIGHTNING...AND SMALL HAIL.
ISOLATED SEVERE STORMS ARE ALSO POSSIBLE.

AS A RELATIVELY LOW AMPLITUDE UPPER LEVEL TROUGH SWINGS EASTWARD
ACROSS THE MIDWEST INTO THE NE CONUS TODAY THRU FRIDAY...AN
ASSOCIATED SFC FRONT WILL BEGIN TO INFLUENCE THE FORECAST AREA FROM
THE NORTH ON FRIDAY. MODEL GUIDANCE IS IN GENERAL CONSENSUS WITH
RELATIVELY LOW MOISTURE ASSOCIATED WITH THE FRONT AND THE SOLUTIONS
SEEM TO BE SLIGHTLY LESS PROGRESSIVE THAN BEFORE WITH THE SYSTEM.
THERE ARE SOME DISCREPANCIES AMONG THE MODELS WITH THE LOCATION OF
THE SFC FRONT...HOWEVER MOST AGREE WITH IT LINGERING NEAR THE TN
VALLEY INTO THE WEEKEND. PROGGED MID LEVEL RH INDICATED BETTER
MOISTURE ACROSS THE SOUTHERN PORTION OF THE AREA FRIDAY AFTERNOON
INTO NIGHT. ALL CONSIDERED...DECIDED TO HAVE CHANCE POPS IN THE
AFTERNOON WITH THE BEST PROBS IN THE NORTH AND SOUTHWEST...BECOMING
SLIGHT CHANCE OVERNIGHT AREA-WIDE.

03

.LONG TERM /SATURDAY THROUGH THURSDAY/...
FRONTAL BOUNDARY SLIDES INTO NORTH GA AT THE BEGINNING OF THE
PERIOD. SOME QUESTION AS TO HOW MUCH MOISTURE WILL ACCOMPANY THE
FRONT SO HAVE TWEAKED POPS A BIT NORTHWARD SATURDAY AND SATURDAY
NIGHT. OTHERWISE NO CHANGES TO THE FORECAST. DRIER INTO MONDAY BUT
MOISTURE RETURNING BY TUESDAY. WITH UPPER TROUGH FORMING OVER THE
SOUTHEAST...HIGHS RANGING INTO THE 80S AND LOW 90S BY THE END OF
THE PERIOD.

41

.PREVIOUS DISCUSSION/419 AM EDT THU JUL 26 2012/...
HIGH PRESSURE RIDGE STAYS OVER THE GULF AS FRONTAL BOUNDARY
PUSHES SOUTH THROUGH THE STATE SAT. A DEEP CLOSED LOW CENTER
TRACKS EAST ACROSS THE GREAT LAKES STATES TODAY AND INTO THE NEW
ENGLAND STATES FRI. ITS ASSOCIATED COLD FRONT MOVES SOUTH OUT OF
THE MS RIVER VALLEY AND INTO NW GA BY 00Z SAT. THIS FRONT
CONTINUES MOVING SOUTHWARD INTO NORTH FL BY 12Z- 18Z SUN. THIS
FRONT BRINGS IN A MUCH DRIER AIRMASS AND COOLER TEMPS FOR THE
STATE SUN AND MON. CONTINUING WITH JUST ISOLATED POPS SUN AND MON
WITH THE BEST AREA BEING CENTRAL GEORGIA. MOISTURE DOES INCREASE
AGAIN TUE/WED SO WILL KEEP ISO/SCT SHRA/TSRA BACK IN THE FORECAST
DAY 6-7.

01

&&

AVIATION...
18Z UPDATE...
MOSTLY VFR CONDITIONS EXPECTED THROUGH FORECAST PERIOD. BEST
CHANCE FOR TSRA SHOULD REMAIN NEAR THE SOUTHERN SITES OF KMCN AND
KCSG FOR THIS AFTERNOON... THEREFORE HAVE INCLUDED A TEMPO GROUP
AFTER 20Z. THERE IS STILL A SLIGHT CHANCE FOR ISOLATED DEVELOPMENT
AT THE OTHER SITES BUT TOO LOW TO MENTION. MOSTLY WNW TO W WINDS
AT 10 KTS OR LESS BECOMING W TO SW OVERNIGHT INTO FRIDAY. CIGS
LOOK TO BE SCT050 TO BKN040 THIS AFTERNOON WITH ENHANCED CU FIELD
OR STORM DEVELOPMENT AND BY NEAR 13Z FRIDAY COULD SEE SOME SCT025
WITH SCT100.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON CONVECTION TIMING AND CIGS FRIDAY MORNING.
HIGH CONFIDENCE ALL ELSE.

03

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  96  73  97 /  10  30  20  20
ATLANTA         75  93  74  93 /  20  30  20  20
BLAIRSVILLE     68  88  67  89 /  10  40  30  10
CARTERSVILLE    74  93  72  95 /  10  30  20  10
COLUMBUS        76  95  75  95 /  20  30  20  30
GAINESVILLE     74  91  73  94 /  10  30  20  20
MACON           74  96  74  96 /  20  30  20  30
ROME            73  94  71  94 /  10  40  30  10
PEACHTREE CITY  73  93  71  93 /  20  30  20  20
VIDALIA         77  98  77  95 /  20  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CLARKE...
CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...
HANCOCK...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...
LAURENS...MACON...MADISON...MARION...MONROE...MONTGOMERY...
MORGAN...MUSCOGEE...OCONEE...OGLETHORPE...PEACH...PULASKI...
PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...TALIAFERRO...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...BAKER
LONG TERM....41
AVIATION...BAKER
Hazardous weather outlook, Jul 26, 10:52 AM EDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1052 AM EDT THU JUL 26 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271500-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1052 AM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE OVER MUCH OF
NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING.
ISOLATED THUNDERSTORMS MAY BE SEVERE ACROSS CENTRAL GEORGIA.

.SYNOPSIS...
A BROAD UPPER LEVEL HIGH PRESSURE RIDGE OVER THE SOUTHERN STATES
WILL CONTINUE TO WEAKEN THROUGH THE END OF THE WEEK. A SURFACE
TROUGH WILL BECOME ENHANCED OVER CENTRAL GEORGIA TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS...LARGE HAIL...FREQUENT LIGHTNING AND HEAVY RAIN. THE MOST
LIKELY TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON
AND EVENING...WITH ISOLATED SEVERE POSSIBLE MAINLY CENTRAL GEORGIA.

.DISCUSSION...
CAPES WILL INCREASE 2000 TO 3000 THIS AFTERNOON WITH THE UPPER
LEVEL HIGH CENTERED OVER ALABAMA AND GEORGIA. PLENTY OF MOISTURE
IS STILL AVAILABLE FOR ISOLATED SEVERE STORMS TO BE POSSIBLE WITH
THE HEATING OF THE DAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY
DURING THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 26, 5:20 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT THU JUL 26 2012

GAZ069-081-262145-
520 PM EDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN UPSON AND
CRAWFORD COUNTIES UNTIL 545 PM EDT...

AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SALEM...MOVING NORTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
UPSON AND CRAWFORD COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE MUSELLA...KNOXVILLE...ROBERTA...SALEM AND
LOGTOWN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3271 8421 3286 8424 3285 8412 3285 8402
      3269 8399
TIME...MOT...LOC 2120Z 178DEG 8KT 3279 8414
Special weather statement, Jul 26, 6:01 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT THU JUL 26 2012

GAZ090-262230-
601 PM EDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN CHATTAHOOCHEE
COUNTY UNTIL 630 PM EDT...

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EELBECK/WEST FORT BENNING THE THUNDERSTORM
WAS NEARLY STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
CHATTAHOOCHEE COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE EELBECK/WEST FORT BENNING. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3244 8476 3245 8476 3249 8474 3252 8471
      3253 8464 3250 8464 3249 8466 3244 8466
TIME...MOT...LOC 2201Z 171DEG 2KT 3248 8468
Special weather statement, Jul 26, 6:02 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT THU JUL 26 2012

GAZ079-080-262230-
602 PM EDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TALBOT AND TAYLOR
COUNTIES UNTIL 630 PM EDT...

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JUNCTION CITY THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TALBOT AND TAYLOR COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE HOWARD...JUNCTION CITY...BALDWINVILLE AND
TALBOTTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3269 8456 3268 8434 3257 8437 3257 8452
TIME...MOT...LOC 2203Z 170DEG 2KT 3260 8443
Special weather statement, Jul 26, 6:27 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT THU JUL 26 2012

GAZ067-262300-
627 PM EDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN MERIWETHER COUNTY
UNTIL 700 PM EDT...

AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ODESSADALE...MOVING NORTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
MERIWETHER COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE HARRIS CITY...STOVALL...DURAND...ODESSADALE AND
GREENVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3317 8472 3297 8459 3288 8484 3293 8487
      3293 8486 3297 8487 3308 8487
TIME...MOT...LOC 2228Z 187DEG 3KT 3300 8479
Special weather statement, Jul 26, 6:30 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT THU JUL 26 2012

GAZ089-090-262300-
630 PM EDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 700 PM EDT...

AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
FEW STRONG THUNDERSTORMS OVER FORT BENNING AND LAWSON ARMY AIR
FIELD...MOVING NORTHEAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 700 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EELBECK/WEST FORT
BENNING...FORT BENNING AND LAWSON ARMY AIR FIELD...VISTA
TERRACE...SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...CARTER
ACRES...BATTLE PARK...CUSTER ROAD TERRACE...SAND HILL...NORTH FORT
BENNING...CHRISTOPHER...CUSSETA...MANTA AND JAMESTOWN/SOUTH FORT
BENNING. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3223 8492 3227 8491 3232 8501 3244 8497
      3259 8476 3258 8469 3257 8469 3256 8467
      3252 8469 3253 8464 3250 8464 3249 8466
      3224 8466 3223 8480 3222 8481
TIME...MOT...LOC 2229Z 230DEG 4KT 3231 8493

16
Special weather statement, Jul 26, 6:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT THU JUL 26 2012

GAZ102-262330-
653 PM EDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN STEWART COUNTY UNTIL 730 PM EDT...

AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHARLES...MOVING NORTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
STEWART COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CHARLES...PROVIDENCE CANYON STATE PARK...LOUVALE...
BROOKLYN AND RENFROE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3202 8485 3215 8500 3223 8491 3223 8482
      3222 8481 3223 8480 3223 8465 3222 8464
      3219 8464 3218 8463 3216 8464
TIME...MOT...LOC 2253Z 226DEG 4KT 3215 8485

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 4:14 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Clarke, Crawford and 43 more17 hr
Jul 26, 4:18 PM EDTSpecial Weather StatementFFCTreutlen27 min
Jul 26, 4:55 PM EDTSpecial Weather StatementFFCWebster35 min
Jul 26, 5:20 PM EDTSpecial Weather StatementFFCCrawford25 min
Jul 26, 6:01 PM EDTSpecial Weather StatementFFCMuscogee29 min
Jul 26, 6:02 PM EDTSpecial Weather StatementFFCTalbot28 min
Jul 26, 6:11 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor34 min
Jul 26, 6:27 PM EDTSpecial Weather StatementFFCMeriwether33 min
Jul 26, 6:30 PM EDTSpecial Weather StatementFFCChattahoochee30 min
Jul 26, 6:38 PM EDTSevere Thunderstorm WarningFFCTaylor52 min
Jul 26, 6:56 PM EDTSpecial Weather StatementFFCUpson34 min
Jul 26, 7:12 PM EDTSpecial Weather StatementFFCBibb33 min
Jul 26, 7:13 PM EDTSpecial Weather StatementFFCWilkinson32 min
Jul 26, 7:29 PM EDTSpecial Weather StatementFFCMonroe31 min
Jul 26, 7:34 PM EDTSpecial Weather StatementFFCStewart26 min
Jul 26, 7:46 PM EDTSpecial Weather StatementFFCMarion29 min
Jul 26, 7:53 PM EDTSpecial Weather StatementFFCBibb37 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.